Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 31, NWS Mobile, AL

September 4, 2011Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Sep 4, 2011, 9:59 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Sep 10, 2011, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 9:59 AM CDT (14:59 UTC)
In effect from
Sep 10, 2011, 1:00 PM CDT
Expired
Sep 9, 2011, 10:44 AM CDT
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 21.75 ft at Sep 10, 2011, 10:00 AM CDT.

actionminormoderate10203009/0409/0509/0609/0709/0809/0909/10
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WGUS44 KMOB 041459
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
959 AM CDT SUN SEP 4 2011



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON
  COUNTIES.
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-051459-
/O.NEW.KMOB.FL.W.0030.110908T2320Z-000000T0000Z/
/CLDA1.1.ER.110908T2320Z.110909T1800Z.000000T0000Z.NO/
959 AM CDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE
* AT 9AM SUNDAY THE STAGE WAS...3.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO
  NEAR 30.3 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 29.0 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED 
  TO BE MOVED TO HIGHER GROUND.

$$

ALC023-025-129-051459-
/O.NEW.KMOB.FL.W.0031.110909T1000Z-000000T0000Z/
/LRYA1.1.ER.110909T1000Z.110909T1800Z.000000T0000Z.NO/
959 AM CDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE
* AT 5AM SUNDAY THE STAGE WAS...2.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 24.6 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 24.0 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
10 follow-up statements
574 
WGUS84 KMOB 050151
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
851 PM CDT SUN SEP 4 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-060151-
/O.EXT.KMOB.FL.W.0030.110909T0234Z-000000T0000Z/
/CLDA1.1.ER.110909T0234Z.110910T0600Z.000000T0000Z.NO/
851 PM CDT SUN SEP 4 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 8PM SUNDAY THE STAGE WAS 4.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 31.4 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ALC023-025-129-060151-
/O.EXT.KMOB.FL.W.0031.110909T1132Z-000000T0000Z/
/LRYA1.1.ER.110909T1132Z.110910T0600Z.000000T0000Z.NO/
851 PM CDT SUN SEP 4 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 4PM SUNDAY THE STAGE WAS 4.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 25.2 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$
436 
WGUS84 KMOB 051546
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1046 AM CDT MON SEP 5 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061546-
/O.EXT.KMOB.FL.W.0030.110908T1516Z-000000T0000Z/
/CLDA1.1.ER.110908T1516Z.110910T1800Z.000000T0000Z.NO/
1046 AM CDT MON SEP 5 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM LATE THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 10 AM MONDAY THE STAGE WAS 4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 34 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ALC023-025-129-061546-
/O.EXT.KMOB.FL.W.0031.110909T0200Z-000000T0000Z/
/LRYA1.1.ER.110909T0200Z.110910T1800Z.000000T0000Z.NO/
1046 AM CDT MON SEP 5 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 8 AM MONDAY THE STAGE WAS 3.7 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 26.5 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$
435 
WGUS84 KMOB 060217
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
917 PM CDT MON SEP 5 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-070217-
/O.EXT.KMOB.FL.W.0030.110908T2242Z-000000T0000Z/
/CLDA1.1.ER.110908T2242Z.110911T0600Z.000000T0000Z.NO/
917 PM CDT MON SEP 5 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 8PM MONDAY THE STAGE WAS 6.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 33.7 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$

ALC023-025-129-070217-
/O.EXT.KMOB.FL.W.0031.110909T0930Z-000000T0000Z/
/LRYA1.1.ER.110909T0930Z.110911T0600Z.000000T0000Z.NO/
917 PM CDT MON SEP 5 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 7PM MONDAY THE STAGE WAS 5.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 26.5 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$
667 
WGUS84 KMOB 061546
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1045 AM CDT TUE SEP 6 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-071545-
/O.EXT.KMOB.FL.W.0030.110909T1400Z-000000T0000Z/
/CLDA1.1.ER.110909T1400Z.110911T1800Z.000000T0000Z.NO/
1045 AM CDT TUE SEP 6 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 9 AM TUESDAY THE STAGE WAS 10.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE
  TO NEAR 32 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$

ALC023-025-129-071545-
/O.EXT.KMOB.FL.W.0031.110909T2254Z-000000T0000Z/
/LRYA1.1.ER.110909T2254Z.110911T1800Z.000000T0000Z.NO/
1045 AM CDT TUE SEP 6 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 8 AM TUESDAY THE STAGE WAS 6.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO
  NEAR 25.7 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$
123 
WGUS84 KMOB 070141
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
841 PM CDT TUE SEP 6 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-080141-
/O.EXT.KMOB.FL.W.0030.110909T1800Z-000000T0000Z/
/CLDA1.1.ER.110909T1800Z.110912T0000Z.000000T0000Z.NO/
841 PM CDT TUE SEP 6 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM FRIDAY EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 15.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 30.8 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$

ALC023-025-129-080140-
/O.EXT.KMOB.FL.W.0031.110909T2000Z-000000T0000Z/
/LRYA1.1.ER.110909T2000Z.110912T0000Z.000000T0000Z.NO/
841 PM CDT TUE SEP 6 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE FOR THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 7PM TUESDAY THE STAGE WAS 10.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO
  NEAR 25.1 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$
150 
WGUS84 KMOB 071529
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1029 AM CDT WED SEP 7 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-081529-
/O.EXT.KMOB.FL.W.0030.110909T0100Z-000000T0000Z/
/CLDA1.1.ER.110909T0100Z.110911T0000Z.000000T0000Z.NO/
1029 AM CDT WED SEP 7 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW EVENING UNTIL FURTHER NOTICE
* AT 9 AM WEDNESDAY THE STAGE WAS 20.7 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 31.6 FEET BY SATURDAY EVENING.

$$

ALC023-025-129-081529-
/O.EXT.KMOB.FL.W.0031.110909T0920Z-000000T0000Z/
/LRYA1.1.ER.110909T0920Z.110911T0000Z.000000T0000Z.NO/
1029 AM CDT WED SEP 7 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 8 AM WEDNESDAY THE STAGE WAS 15.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 25.9 FEET BY SATURDAY EVENING.

$$
767 
WGUS84 KMOB 080211
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
911 PM CDT WED SEP 7 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-090211-
/O.EXT.KMOB.FL.W.0030.110909T0800Z-000000T0000Z/
/CLDA1.1.ER.110909T0800Z.110912T1200Z.000000T0000Z.NO/
911 PM CDT WED SEP 7 2011

...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 8PM WEDNESDAY THE STAGE WAS 23.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 29.9 FEET BY MONDAY MORNING.

$$

ALC023-025-129-090211-
/O.EXT.KMOB.FL.W.0031.110909T0900Z-000000T0000Z/
/LRYA1.1.ER.110909T0900Z.110911T0000Z.000000T0000Z.NO/
911 PM CDT WED SEP 7 2011

...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 24.9 FEET BY SATURDAY EVENING.

$$
634 
WGUS84 KMOB 081557
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1057 AM CDT THU SEP 8 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-091557-
/O.EXT.KMOB.FL.W.0030.110910T1800Z-110912T0000Z/
/CLDA1.1.ER.110910T1800Z.110911T0000Z.110911T1800Z.NO/
1057 AM CDT THU SEP 8 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM SATURDAY EARLY AFTERNOON UNTIL SUNDAY EVENING
* AT 10 AM THURSDAY THE STAGE WAS 24.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 29.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY EARLY AFTERNOON.

$$

ALC023-025-129-091557-
/O.EXT.KMOB.FL.W.0031.110910T1200Z-110913T0200Z/
/LRYA1.1.ER.110910T1200Z.110911T0600Z.110912T2000Z.NO/
1057 AM CDT THU SEP 8 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM SATURDAY MORNING UNTIL MONDAY EVENING
* AT 4 PM WEDNESDAY THE STAGE WAS 17.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
  NEAR 24.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY MONDAY AFTERNOON.

$$
749 
WGUS84 KMOB 090136
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
836 PM CDT THU SEP 8 2011
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 


&&

ALC023-025-129-100136-
/O.EXT.KMOB.FL.W.0031.110910T1800Z-110911T1800Z/
/LRYA1.1.ER.110910T1800Z.110911T0000Z.110911T1200Z.NO/
836 PM CDT THU SEP 8 2011

...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY
* FROM SATURDAY EARLY AFTERNOON UNTIL SUNDAY AFTERNOON
* AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO
  RISE TO NEAR 24.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SUNDAY MORNING.

$$
722 
WGUS84 KMOB 091544
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1044 AM CDT FRI SEP 9 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-091614-
/O.CAN.KMOB.FL.W.0031.000000T0000Z-110911T1800Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1044 AM CDT FRI SEP 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL SUNDAY AFTERNOON 
* AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET 
* FLOOD STAGE IS 24 FEET


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 4, 4:01 AM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION...COR FIRE SECTION
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 4 2011

.SHORT TERM...(TODAY AND TONIGHT)LEE EXPECTED TO SLOWLY MOVE
NORTH-NORTHEAST TODAY. GUIDANCE IS ADVERTISING A DRY INFLUX INTO THE
EAST SIDE OF THE SYSTEM...OVER LA/MS/AL COASTAL WATERS TO VARYING
DEGREES...HELPING TO PUSH THE AREA OF BETTER QPF OVER EASTERN
SECTIONS OF THE FA TODAY. IT IS SIGNIFICANT ENOUGH TO DROP POPS BY A
CATEGORY OVER THE WESTERN HALF OF THE FA IN THE GUIDANCE. HAVE STUCK
IN THE CATEGORICAL RANGE...BUT HAVE TRIED TO WORD RESULTANT WEATHER
TO REFLECT A MORE PERIODIC NATURE. /16

MONDAY THROUGH TUESDAY NIGHT...MONDAY WILL SEE THE REMAINS OF TS LEE
IN THE MOBILE AREA. NAM/GFS/EURO HAS IT JUST WEST OR SOUTHWEST OF
MOBILE. THE CANADIAN TO THE NORTHEAST. NHC IS CLOSE TO THE GFS AND
EURO. THIS WILL KEEP SHOWERS AND THUNDERSTORMS ACTIVE ACROSS THE
AREA. CATEGORICAL POPS ON MONDAY. THE UPPER TROUGH MOVING EAST
ACROSS THE MIDWEST GRABS HOLD OF THE LOW BUT ONLY TAKE ITS SLOWLY TO
THE NORTH BY TUESDAY...THEREFORE WE SHOULD BE SLOW TO CLEAR OUT AND
WE ARE HOLDING ON THE SCATTERED SHOWERS AND THUNDERSTORMS INTO
TUESDAY. THE FLASH FLOOD WATCH IS SET TO EXPIRE MONDAY EVENING BUT
SOME ADJUSTMENTS ARE POSSIBLE BASED ON LATEST TRENDS. SOME SEVERE
STORMS POSSIBLE ACROSS MOST OF THE FORECAST AREA ON MONDAY AS THE
SURFACE LOW MOVES ACROSS THE FORECAST AREA. THERE IS A CHANCE THAT
WE MAY HAVE A SQUALL LINE DEVELOP AS A FRONTAL BOUNDARY WILL BE
DRAWN INTO THE CIRCULATION. /11

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)HAVE KEPT POPS BELOW 20
PERCENT WEDNESDAY THROUGH SATURDAY. NORTH TO NORTHWEST THROUGH THE
PERIOD AS THE SURFACE AND UPPER LOW MOVE OUT TO THE NORTHEAST. HIGHS
IN THE MID 80S WITH LOWS GENERALLY IN THE 60S. /11

&&

.AVIATION...(12Z ISSUANCE)MVFR CONDITIONS SW TO VFR NE EXPECTED TO
DROP SOMEWHAT THROUGH THE FORECAST. DROPS INTO IFR LEVELS EXPECTED
AT TIMES IN HEAVIER RAIN SQUALLS.

/16

&&

.MARINE...LEE EXPECTED TO SLOWLY MEANDER INLAND TODAY...THEN TAKE A
NORTHEASTERLY PATH BEGINNING TONIGHT. THIS WILL KEEP WINDS NEAR TS
LEVELS INTO MONDAY NIGHT...ESPECIALLY OVER AL COASTAL WATERS.
TUESDAY INTO WEDNESDAY...AS LEE CONTINUES INLAND ON ITS NE-ERLY
TRACK...A SWITCH IN DIRECTION FROM WEST TO NORTHWEST WILL
OCCUR...ALONG WITH A WEAKENING IN THE MAGNITUDE OF THE WINDS. LIGHT
TO MODERATE AT TIMES OFFSHORE FLOW EXPECTED THE REST OF THE FORECAST.

/16

&&

.FIRE WEATHER...PERIODS OF HEAVY RAINS AND GUSTY WINDS
TODAY...POSSIBLY SOME SEVERE STORMS ON MONDAY WITH DRIER AIR NOT
EXPECTED UNTIL MID WEEK. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  77  86  74 /  80  80  80  60
PENSACOLA   83  79  87  76 /  80  80  80  60
DESTIN      83  80  87  76 /  80  80  80  60
EVERGREEN   83  72  86  73 /  90  60  80  60
WAYNESBORO  83  72  82  71 /  80  80  90  70
CAMDEN      83  72  85  72 /  90  60  80  70
CRESTVIEW   83  75  87  76 /  90  60  80  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     CHOCTAW...CLARKE...CONECUH...ESCAMBIA...LOWER BALDWIN...
     LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...AND
     WASHINGTON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
     UPPER MOBILE.

FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
     ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: GEORGE...AND STONE.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

In the hours before

Special weather statement, Sep 4, 4:00 AM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SUN SEP 4 2011

MSZ076-040945-
GREENE MS-
400 AM CDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENE COUNTY IN
SOUTHEAST MISSISSIPPI...THROUGH 445 AM CDT...

AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LEAKESVILLE...OR 10 MILES
EAST OF MCLAIN...AND MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEAKESVILLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR
SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&
Local storm report, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TORNADO          2 SW PENSACOLA          30.40N 87.24W
09/04/2011                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            FIRE RESCUE REPORTS RESIDENTIAL STRUCTURE DAMAGED WITH
            TREES DOWN AT 5525 GARCON BLVD, PENSACOLA, FL.

&&

GENEJ
Local storm report, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TORNADO          2 SW PENSACOLA          30.40N 87.24W
09/04/2011                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            FIRE RESCUE REPORTS TWO RESIDENTIAL STRUCTURE DAMAGED
            WITH TREES DOWN AT 5525 GARCON BLVD, PENSACOLA, FL.

&&

GENEJ
Local storm report, Sep 4, 4:24 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TORNADO          1 SW LILLIAN            30.41N 87.44W
09/04/2011                   BALDWIN            AL   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG ROSALIA AVE NEAR US HWY 98.
            POSSIBLE TORNADO.

&&

KC
Local storm report, Sep 4, 5:24 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND GST     PENSACOLA NAVAL BASE    30.36N 87.27W
09/04/2011  M51.00 MPH       ESCAMBIA           FL   ASOS

            NAS PENSACOLA ASOS REPORTED A WIND GUST OF 51 MPH.

0452 AM     TSTM WND GST     MARY ESTHER             30.41N 86.66W
09/04/2011  M59.00 MPH       OKALOOSA           FL   ASOS

            HURLBERT ASOS REPORTED A WIND GUST OF 59 MPH.

&&

KC
Local storm report, Sep 4, 7:31 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 AM CDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      THEODORE                30.55N 88.18W
09/03/2011                   MOBILE             AL   PUBLIC

            A PORTION OF US HWY 90 IN THEODORE FLOODED. FOUR INCHES
            OF WATER OVER THE ROAD.

&&

KC

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:53 PM CDTAreal Flood WarningMOBBaldwin, Mobile6 hr
Sep 3, 8:02 PM CDTSpecial Marine WarningMOB43 min
Sep 3, 8:24 PM CDTSpecial Marine WarningMOB51 min
Sep 3, 9:11 PM CDTRiver Flood WarningMOBCovington, Escambia12 hr
Sep 3, 10:34 PM CDTSpecial Marine WarningMOB41 min
Sep 3, 11:11 PM CDTTornado WarningMOBMobile64 min
Sep 3, 11:58 PM CDTTornado WarningMOBMobile62 min
Sep 4, 12:13 AM CDTSpecial Marine WarningMOB2 hr
Sep 4, 12:59 AM CDTTornado WarningMOBMobile61 min
Sep 4, 1:14 AM CDTFlash Flood WarningMOBMobile3 hr
Sep 4, 1:40 AM CDTFlash Flood WarningMOBMobile3 hr
Sep 4, 1:59 AM CDTTornado WarningMOBMobile45 min
Sep 4, 2:16 AM CDTSpecial Marine WarningMOB119 min
Sep 4, 2:46 AM CDTTornado WarningMOBBaldwin59 min
Sep 4, 3:16 AM CDTSpecial Marine WarningMOB119 min
Sep 4, 3:57 AM CDTTornado WarningMOBBaldwin42 min
Sep 4, 4:49 AM CDTSpecial Marine WarningMOB86 min
Sep 4, 5:36 AM CDTFlash Flood WarningMOBCovington, Escambia3 hr
Sep 4, 5:51 AM CDTSpecial Marine WarningMOB114 min
Sep 4, 9:42 AM CDTSpecial Marine WarningMOB33 min
Sep 4, 9:59 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington4 days
Sep 4, 10:43 AM CDTSpecial Marine WarningMOB47 min
Sep 4, 10:44 AM CDTSpecial Marine WarningMOB46 min
Sep 4, 11:29 AM CDTSpecial Marine WarningMOB46 min
Sep 4, 11:46 AM CDTTornado WarningMOBBaldwin, Mobile19 min
Sep 4, 12:12 PM CDTTornado WarningMOBWashington63 min
Sep 4, 12:58 PM CDTTornado WarningMOBWashington62 min
Sep 4, 1:20 PM CDTTornado WarningMOBClarke, Washington55 min
Sep 4, 4:01 PM CDTTornado WarningMOBChoctaw, Clarke59 min
Sep 4, 4:09 PM CDTTornado WarningMOBWashington36 min
Sep 4, 4:15 PM CDTTornado WarningMOBBaldwin, Escambia60 min
Sep 4, 4:28 PM CDTTornado WarningMOBBaldwin49 min

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.